Orthostatic intolerance

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ohsofibro
Regular Member


Date Joined May 2010
Total Posts : 61
   Posted 5/27/2010 8:47 AM (GMT -7)   
Hiya and gentle hugss all round. I have low blood pressure and I don't know how low it goes when I have been on my feet for a while. I am not too active and haven't been for a few years. Yesterday after getting off the coach, it was like I was struggling to stay on my feet, I have never fainted and it is my worst fear and I keep having this recurring every time I use public transport. I don't really want to take another medication as mine are being changed soon fortunately due to the Cardiologist I saw having some familiarity with Fibromyalgia. I have been eating more salt/drinking more water and I wondered if anyone else has symptoms of the blood pressure changes and how they overcome/manage them.. I am so sorry for posting I know I have a lot of anxiety but I have so many different symptoms occuring at the same time and also have post traumatic stress disorder...lots of fear. Don't intend to be negative. Thanks all, and treat yourselves well.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

Fibromyalgia/CFS, Hypermobility Syndrome, Post Traumatic Stress Disorder,Anxiety,Depression,
Somatization Disorder, Sciatica, Carpal Tunnel Syndrome

Sodium Valproate, Diazepam, Thyroxine, Citalopram

Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17094
   Posted 5/27/2010 8:54 AM (GMT -7)   
Low blood pressure can cause the dizziness and feeling like you are going to faint.  I had that but was on blood pressure meds.  I stopped the medication and this went away. 
 
You should buy a blood pressure cuff.  They sell them pretty cheap at Walmart.  Keep track of what is happening.  When you get up from a lying position, go slowly and then stand for a moment to make sure you are alright.  I nearly fainted just bending over to get a pan out of a cupboard. 
 
Definitely speak to your doctor about this.  Perhaps one of the medications you are on can cause this.  Have you talked to your pharmacist about it?  They would know all about your meds...probably better than the doctor.  Medication is their specialty.
 
Let us know what you find out.  We really do care.
 
Sherrine
Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


ohsofibro
Regular Member


Date Joined May 2010
Total Posts : 61
   Posted 5/27/2010 9:10 AM (GMT -7)   
Thanks Sherrine i have appointment on the 1st, just feelin a little overwhelmed at the moment. Thanks for caring.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:00 PM (GMT -7)
There are a total of 2,732,350 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
280 Guest(s), 13 Registered Member(s) are currently online.  Details
Psilociraptor, hateuc, AnxiousTexan, orchid_rain, rocckyd, LG13, time2reclaim, UCAvery, Hawaii3654, Fairwind, (Seashell), otheym432, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer